Paper:AlononSnevily

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Additive Latin transversals by Noga Alon, , Volume 117, Page 125 - 130(Year 2000): PDF copy (Springerlink)

Title of the paper: Additive Latin transversals

Author: Noga Alon (Find other works by this author)

Year of publication: 2000
MSC Primary Classification: 11B75
MSC Secondary Classification: 05B15
Journal of publication: ,Volume 117, 125 - 130
doi: 10.1007/BF02773567 (weblink)
MathReviews number: 1760589 (Mathscinet page) (More information on MathReviews numbers)